Alert archive / New Mexico / Tornado Warnings in 2009
Tornado Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jul 6, 2009, 5:50 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2009, 5:50 PM MDT (23:50 UTC)
- Expired
- Jul 6, 2009, 6:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Chaves County, NM, Lincoln County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:18 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 280 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1590 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KABQ 062350 TORABQ NMC005-027-070030- /O.NEW.KABQ.TO.W.0007.090706T2350Z-090707T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 PM MDT MON JUL 6 2009 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO NORTH CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO * UNTIL 630 PM MDT * AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES NORTH OF ARABELA...OR ABOUT 42 MILES NORTHEAST OF RUIDOSO...MOVING SOUTH AT 15 MPH. TRAINED WEATHER SPOTTERS INDICATED A ROTATING WALL CLOUD WITH THIS STORM. * THE TORNADO WILL BE NEAR... RURAL EASTERN LINCOLN COUNTY AROUND 600 PM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. THIS IS A POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. && LAT...LON 3352 10477 3345 10525 3389 10528 3394 10484 TIME...MOT...LOC 2350Z 348DEG 14KT 3377 10510 $$ SHOEMAKE
2 follow-up statements
000 WWUS55 KABQ 070014 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 614 PM MDT MON JUL 6 2009 NMC005-027-070030- /O.CON.KABQ.TO.W.0007.000000T0000Z-090707T0030Z/ CHAVES-LINCOLN- 614 PM MDT MON JUL 6 2009 ...TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL LINCOLN AND CENTRAL CHAVES COUNTIES UNTIL 630 PM MDT... AT 613 PM MDT...SKYWARN SPOTTERS REPORTED A FUNNEL CLOUD. THIS FUNNEL CLOUD WAS LOCATED 9 MILES NORTHEAST OF ARABELA...OR ABOUT 38 MILES NORTHWEST OF ROSWELL...MOVING SOUTH AT 15 MPH. * THE STRONGEST PART OF THE STORM WILL BE NEAR... 7 MILES EAST OF ARABELA AROUND 630 PM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3388 10488 3352 10477 3345 10525 3383 10528 TIME...MOT...LOC 0013Z 348DEG 14KT 3368 10508 $$ SHOEMAKE
000 WWUS55 KABQ 070027 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 627 PM MDT MON JUL 6 2009 NMC005-027-070036- /O.EXP.KABQ.TO.W.0007.000000T0000Z-090707T0030Z/ CHAVES-LINCOLN- 627 PM MDT MON JUL 6 2009 ...TORNADO WARNING WILL EXPIRE AT 630 PM MDT FOR EAST CENTRAL LINCOLN AND CENTRAL CHAVES COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING NO LONGER APPEARED CAPABLE OF PRODUCING A TORNADO...THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. IN ADDITION...SKYWARN SPOTTERS INDICATED THAT THE FUNNEL CLOUD HAS RECEDED...AND THE STORM IS NO LONGER EXHIBITING ROTATION. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM. LAT...LON 3388 10488 3352 10477 3345 10525 3383 10528 TIME...MOT...LOC 0026Z 348DEG 14KT 3363 10507 $$ SHOEMAKE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jul 6, 4:02 PM MDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 6, 4:02 PM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 402 PM MDT MON JUL 6 2009 .UPDATE... ADDED DE BACA...CHAVES...ROOSEVELT AND LINCOLN COUNTIES TO THE SEVERE THUNDERSTORM WATCH 553 UNTIL 8 PM. CHJ && .PREV DISCUSSION...230 PM MDT MON JUL 6 2009... ANOTHER BUSY PM. ISOLATED SEVERE WEATHER EXPECTED TO CONTINUE OVER CNTRL AND ERN AREAS THROUGH 8 PM MDT. ACTIVITY TO DIMINISH LATE TON. DRYING OVER THE W INTO CNTRL AREAS ON TUE WILL LIMIT ISOLATED SHOWERS AND TSTMS FROM THE E SLOPES OF THE CNTRL MOUNTAIN CHAIN ON E TO THE TX BORDER...AND PERHAPS A STRAY STORM OVER THE WRN MOUNTAINS S OF I 40. MOST MODELS NOW SUGGESTING HIGH PRESSURE OVER NM TUE AND WED WILL SHIFT A LITTLE E THU AND FRI BEFORE HEADING BACK W OVER THE WEEKEND. SOME MOISTURE WILL SEEP N INTO SC AND W NM AND POSSIBLY THE NRN MOUNTAINS THU THRU SAT BEFORE EASING UP SUN AND EARLY NEXT WEEK. HAVE BUMPED UP AREAL COVERAGE OF CONVECTION A BIT DURING THE THU THRU SAT PERIOD. OTHERWISE VERY WARM TEMPS EXPECTED AREA WIDE WITH DRY WEATHER IN THE E. CHJ .AVIATION... ISOLATED STORMS PRODUCING MVFR CONDITIONS FOR AROUND A 30 MINUTE DURATION WILL BE POSSIBLE ACROSS CENTRAL AND EASTERN AREAS THROUGH THE REMAINDER OF THE AFTERNOON. THE MOST LIKELY TERMINAL SITES AFFECTED INCLUDE SANTA FE...LAS VEGAS THROUGH THE REST OF THE AFTERNOON. DURING THE EVENING...ROSWELL AND TUCUMCARI COULD ALSO BE AFFECTED. DURING THE EVENING HOURS...THE MAIN FOCUS WILL BE FOUND ACROSS THE EASTERN PLAINS. SOME RESIDUAL LOW CIGS COULD FOLLOW THE STORM PASSAGE TONIGHT AND LVS AND TCC COULD BE AFFECTED. OVERALL...LOOKING AT DRIER CONDITIONS FOR TUESDAY WITH LESS STORM COVERAGE. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 .FIRE WEATHER... DRIER AIR HAS ENTERED THE FOUR CORNERS AREA THUS THE MAIN STORM DEVELOPMENT WILL BE FOUND ACROSS CENTRAL AND EASTERN AREAS THROUGH THE REST OF THIS AFTERNOON. THE MAIN FOCUS AREA THROUGH THE EVENING HOURS WILL BE FOUND ACROSS THE EASTERN PLAINS...ESPECIALLY EAST CENTRAL AND SOUTHEAST PLAINS. HUMIDITY RECOVERIES WILL BE POOR ACROSS NORTHWEST AREAS...MODERATE MOST OF THE REST OF THE WEST AND CENTRAL AREAS WHILE GOOD TO EXCELLENT ACROSS THE EAST. DRIER CONDITIONS...AS INDICATED BY THE MODELS WILL PROGRESS FURTHER OVER THE AREA ON TUESDAY. THIS WILL LIMIT STORM COVERAGE ALTHOUGH STILL CANT RULE OUT SOME ISOLATED CELLS ALONG THE CENTRAL MTS EASTWARD AS WELL AS ACROSS THE SOUTHERN HIGHLANDS. OTHERWISE...HUMIDITY VALUES WILL TREND DOWN 8 TO 20 PCT ACROSS CENTRAL AND EASTERN AREAS. WEATHER MODELS ARE PRETTY CONSISTENT WITH MIGRATING THE UPPER HIGH OVER THE STATE ON WEDNESDAY. NOT A LOT OF MOISTURE TO WORK INITIALLY AS FAR AS STORM DEVELOPMENT BUT THIS MIGRATION WILL START TO TRANSPORT ABUNDANT MOISTURE OVER MEXICO TOWARDS THE FORECAST AREA. THE WEATHER MODELS PROGRESS THE UPPER HIGH FURTHER TO THE EAST OF THE STATE THURSDAY AND FRIDAY. THIS SHOULD INITIATE A FURTHER TRANSPORT OF MOISTURE NORTHWARD ACROSS THE STATE. THUS STORM COVERAGES WILL INCREASE AND THE WETTING RAIN FOOTPRINT WILL ALSO INCREASE. TEMPERATURES THROUGH THE WEEK SHOULD WARM WITH THE UPPER HIGH MIGRATION WITH MOST AREAS RUNNING 4 TO 8 DEGREES ABOVE NORMAL. WARMEST TEMPERATURES WILL BE FOUND ACROSS THE EAST. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Jul 6, 5:38 PM MDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 538 PM MDT MON JUL 6 2009 NMZ001>021-026-071200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 538 PM MDT MON JUL 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE UPPER AND MIDDLE RIO GRANDE VALLEY ON EAST TO THE TEXAS BORDER...AS WELL AS LINCOLN...DE BACA...CHAVES AND ROOSEVELT COUNTIES THROUGH 800 PM MDT. LARGE HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE ALONG WITH AN ISOLATED TORNADO. IN ADDITION...HEAVY RAINFALL FROM SHOWERS AND THUNDERSTORMS WILL LEAD TO LOCALIZED AREAS OF FLOODING OVER EASTERN NEW MEXICO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON OVER THE EASTERN PLAINS...WHERE WIND GUSTS TO AROUND 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE POSSIBLE. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR COLFAX...UNION...MORA...HARDING...SAN MIGUEL...GUADALUPE...QUAY...DE BACA...ROOSEVELT...CURRY...CHAVES AND LINCOLN COUNTIES DUE TO SEVERE THUNDERSTORMS. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE...OR BY CALLING 1-888-386-7637.
In the hours before
Special weather statement, Jul 6, 3:50 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 PM MDT MON JUL 6 2009 NMZ011-062215- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- 350 PM MDT MON JUL 6 2009 ...STRONG THUNDERSTORM MOVING OVER SOUTHERN SANTA FE AND SOUTHWEST SAN MIGUEL COUNTIES... AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 14 MILES NORTHEAST OF STANLEY. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHEASTERN SANTA FE COUNTY AND RURAL SOUTHWESTERN SAN MIGUEL COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR NORTHEASTERN NEW MEXICO. DPORTER
Special weather statement, Jul 6, 4:03 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 403 PM MDT MON JUL 6 2009 NMZ007-062230- FAR NORTHEAST PLAINS- 403 PM MDT MON JUL 6 2009 ...STRONG THUNDERSTORM MOVING OVER FAR NORTHEAST UNION COUNTY... AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES SOUTHWEST OF KENTON. MOVEMENT WAS NORTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHEASTERN UNION COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO. DPORTER
Local storm report, Jul 6, 4:14 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL LOS ALAMOS 35.89N 106.28W
07/06/2009 M1.00 INCH LOS ALAMOS NM TRAINED SPOTTER
EXTENSIVE DAMAGE TO CARS.
&&
CJONESSpecial weather statement, Jul 6, 5:20 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 520 PM MDT MON JUL 6 2009 NMZ006-012-062345- CONCHAS LAKE/GUADALUPE COUNTY-HARDING COUNTY- 520 PM MDT MON JUL 6 2009 ...STRONG THUNDERSTORM MOVING SOUTHEAST OF MOSQUERO... AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES SOUTHEAST OF MOSQUERO. MOVEMENT WAS SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL SAN MIGUEL COUNTY AND RURAL SOUTH CENTRAL HARDING COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO. DPORTER
Local storm report, Jul 6, 5:21 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL MOSQUERO 35.77N 103.95W
07/06/2009 M1.00 INCH SAN MIGUEL NM TRAINED SPOTTER
&&
EBREONSpecial weather statement, Jul 6, 5:24 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 524 PM MDT MON JUL 6 2009 NMZ006-013-070000- HARDING COUNTY-QUAY COUNTY- 524 PM MDT MON JUL 6 2009 ...LINE OF STRONG THUNDERSTORMS MOVING OVER NORTHERN QUAY COUNTY... AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF LOGAN TO NARA VISA. MOVEMENT WAS SOUTH AT 10 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORTHEASTERN QUAY COUNTY...INCLUDING NARA VISA AND LOCATIONS EAST OF LOGAN. PERSONS ON HIGHWAY 54 WILL ENCOUNTER THESE STORMS AS WELL. THESE THUNDERSTORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:23 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 37 min |
| Jul 5, 6:35 PM MDT | Areal Flood Advisory | ABQ | Union | 115 min |
| Jul 5, 7:06 PM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 114 min |
| Jul 5, 7:21 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Jul 5, 7:38 PM MDT | Areal Flood Advisory | ABQ | Quay | 112 min |
| Jul 5, 7:46 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| Jul 5, 7:47 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 118 min |
| Jul 5, 8:49 PM MDT | Areal Flood Advisory | ABQ | Quay | 116 min |
| Jul 5, 8:53 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 112 min |
| Jul 5, 9:47 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 118 min |
| Jul 5, 10:00 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 2 hr |
| Jul 5, 10:23 PM MDT | Areal Flood Advisory | ABQ | De Baca, Roosevelt | 112 min |
| Jul 5, 11:09 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 111 min |
| Jul 6, 1:23 AM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 82 min |
| Jul 6, 12:03 PM MDT | Areal Flood Advisory | ABQ | Colfax | 117 min |
| Jul 6, 12:59 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 61 min |
| Jul 6, 1:17 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 88 min |
| Jul 6, 1:20 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jul 6, 1:38 PM MDT | Severe Thunderstorm Warning | ABQ | Taos | 41 min |
| Jul 6, 1:42 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 63 min |
| Jul 6, 2:26 PM MDT | Flash Flood Warning | ABQ | Lincoln | 94 min |
| Jul 6, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 57 min |
| Jul 6, 2:41 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 94 min |
| Jul 6, 2:45 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 90 min |
| Jul 6, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel, Union | 60 min |
| Jul 6, 2:54 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 66 min |
| Jul 6, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 31 min |
| Jul 6, 3:15 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 2 hr |
| Jul 6, 3:20 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Taos | 21 min |
| Jul 6, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 65 min |
| Jul 6, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 32 min |
| Jul 6, 3:33 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 87 min |
| Jul 6, 3:41 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 2 hr |
| Jul 6, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Guadalupe, Lincoln, Torrance | 59 min |
| Jul 6, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 59 min |
| Jul 6, 4:33 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 87 min |
| Jul 6, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Guadalupe, Lincoln | 56 min |
| Jul 6, 4:53 PM MDT | Flash Flood Warning | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Jul 6, 4:59 PM MDT | Flash Flood Warning | ABQ | Chaves, Lincoln | 2 hr |
Nearby
Tornado Warnings in New Mexico, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.